L'existence de certaines spécialisations de courbes projective
Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 31-39.
@article{JTNB_1990__2_1_31_0,
     author = {Augusto Nobile},
     title = {L'existence de certaines sp\'ecialisations de courbes projective},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {31--39},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {1},
     year = {1990},
     doi = {10.5802/jtnb.18},
     zbl = {0745.14009},
     mrnumber = {1061758},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.18/}
}
TY  - JOUR
TI  - L'existence de certaines spécialisations de courbes projective
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1990
DA  - 1990///
SP  - 31
EP  - 39
VL  - 2
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.18/
UR  - https://zbmath.org/?q=an%3A0745.14009
UR  - https://www.ams.org/mathscinet-getitem?mr=1061758
UR  - https://doi.org/10.5802/jtnb.18
DO  - 10.5802/jtnb.18
LA  - fr
ID  - JTNB_1990__2_1_31_0
ER  - 
%0 Journal Article
%T L'existence de certaines spécialisations de courbes projective
%J Journal de Théorie des Nombres de Bordeaux
%D 1990
%P 31-39
%V 2
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.18
%R 10.5802/jtnb.18
%G fr
%F JTNB_1990__2_1_31_0
Augusto Nobile. L'existence de certaines spécialisations de courbes projective. Journal de Théorie des Nombres de Bordeaux, Volume 2 (1990) no. 1, pp. 31-39. doi : 10.5802/jtnb.18. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.18/

[A] Albanese G., "Sulle condizioni perché uno curva algebrica riducibile si posso considerare come limite di une curva irreducible", Rend. Circ. Mat. Palermo 52 (1928), 105-150. | JFM: 54.0685.02

[CS] Ciliberto C., Sernesi E., "Curves on surfaces of degree 2r - b in pr ", Comment. Math. Helvetici 64 (1989), 300-328. | MR: 997368 | Zbl: 0694.14008

[CR] Chang, M.-C. Rav, Z., "Deformations of complete linear systems on reducible curves", Proc. of Symp. in Pure Math. A.M.S. 46 (1987), 63-75. | Zbl: 0659.14003

[GP] Gruson L. Peskine C., "Genre des courbes de l'espace projectif II", Ann. Sci. Ec. N. Sup.. (4) 15 (1982), 401-418. | Numdam | MR: 690647 | Zbl: 0517.14007

[HS] Harris J., "Curves in Projective Space", Sem. Math. Sup.. Univ. Montréal, (1982). | MR: 685427 | Zbl: 0511.14014

[H1] Hartshorne R., "Algebric Geometry", Grad Texts Math. 52. Springer, N.Y., (1977). | MR: 463157 | Zbl: 0367.14001

[H2] Hartshorne R., "Genre des courbes algébriques dans l'espace projectif", Sém. Bourbaki 592 (1982). Astérisque, 92-93 (1982), 301-313. | Numdam | MR: 689536 | Zbl: 0524.14037

[HH] Hartshorne R., Hirschowitz A., "Smoothing algebraic space curves", Alg. Geom. Proceedings, Sitges (1983). Lect. Notes Math., 1124, Springer (1985), 98-131. | MR: 805332 | Zbl: 0574.14028

[K] Kleiman S., "The transversality of a general translate ", Compos. Math. (1974), 287-297. | Numdam | MR: 360616 | Zbl: 0288.14014

[M] Matignon M., "Genre et genre résiduel des corps de fonctions valués". Manuscr. Math., 58, (1987), 179-214. | Zbl: 0617.14020

[N1] Nobile A., "Genera of curves varying in a family", Ann. Sci. Ec. Norm. Sup.. (4) 20, (1987), 465-473. | Numdam | MR: 925723 | Zbl: 0687.14024

[N2] Nobile A., "On specializations of curves I", Trans. A.M.S. 282 (1984), 739-748. | MR: 732116 | Zbl: 0537.14019

[N3] Nobile A., "On the geometric realization of Albanese's inequality". preprint.

[P] Pásárescu O., "On the existence of the algebraic curves in projective n -space", Arch. Math. 51. 255-265, (1988). | MR: 960404 | Zbl: 0632.14029

[R] Rathman J., "The genus of algebraic spaces curves". Thesis, Univ. Of Cal., Berkeley, (1986).

[S] Sernesi E. "On the existence of certain families of curve.", Inv. Math. 75 (1984), 125-171. | MR: 728137 | Zbl: 0541.14024

Cited by Sources: